# SDR USAA2009052991344

- Difficulty date: May 22, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03C10853029/006 - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS967 BETWEEN LBL10 TO LBL46. REPAIRED FLOORBEAM T-CAP AT BS967 BETWEEN LBL10 TO LBL46 IAW B737 SRM 53-60-51.
